# SDR AUS20011078

- Difficulty date: October 10, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 150H
- Engine: Cont O200A
- Propeller: Amtr C8289
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200A20P
- Condition: Cracked
- Location: Engine
- Part time: 839 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 CYLINDER CRACKED FOR APPROXIMATELY 80 PERCENT OF CIRCUMFERENCE ATTHE BASE OF THE THREAD ON THE CYLINDER BARREL BETWEEN THE TOP BARREL FIN AND THE BOTTOM FIN ON THE CYLINDER HEAD.
